# SDR FDEA201409232725

- Difficulty date: September 23, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT RT STATION 1256 LONGERON 26R.  FWD R3 DOOR LOWER JAMB FOUND WEB CRACKED.  CRACKED WEB REPAIRED AS PER SRM 53-40-15 FIGURE 201.  REPAIR 3 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
